# SDR AALA20110912TUL02

- Difficulty date: September 12, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 59,658 hours, 25,398 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SUPPORT CRACKED AT LOWER END, BELOW SEAT TRACK NUMBER 2 STATION 927.  INSTALLED NEW FITTING PER AARD 51-10-00-5 AND AARD 51-60-00-08.
